# SDR C2XA11SH158

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 27,099 hours, 20,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553001
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STRINGER 11 EXTERNAL FUSELAGE PATCH JUST AFT OF PAX DOOR IS OIL CANNING.  MAINTENANCE PERFORMED REPAIR AT STRINGER 11L JUST AFT OF PAX DOOR IAW EC5330-02500, NO FURTHER ACTION REQUIRED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
